Home
Your Body
Nutrition
Health Problems & Therapies
Supplements & Vitamins
Ask a Question

Answer to your Health Question

Question: I have acid reflux and take prevacid 30 mg 1 x a day. Lately my tongue has been burning continously and need to know what to take. Can I take another prevacid daily for a week? I believe it is esophagitis. Lynn

Answer: Dear Lynn,

Burning on the tongue could be a side effect of taking Prevacid although it is not common. When taking any type of medication, it is not recommended to stop taking it without a doctor's approval or before the entire prescribed dose is depleted.

Your doctor will be able to determine if the burning feeling is a side effect of Prevacid and if so maybe prescribe another medication for acid reflux.

Disclaimer: The information contained in this web site is for educational purposes only and is not meant to replace medical advice, diagnose or treat any disease.
Your use of this site indicates your agreement to be bound.